Alert archive / Kansas / Flash Flood Warnings in 2008
Flash Flood Warning 32, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Jun 27, 2008, 4:44 AM CDT for Cloud County, Republic County, Kansas. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2008, 4:44 AM CDT (09:44 UTC)
- Expired
- Jun 27, 2008, 6:30 AM CDT
- In force
- 106 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cloud County, KS, Republic County, KS
The radar
The Grand Island radar (KUEX), 97 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 9.7 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3854 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1279 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 14.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KTOP 270946 FFWTOP KSC029-157-271345- /O.NEW.KTOP.FF.W.0032.080627T0944Z-080627T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 444 AM CDT FRI JUN 27 2008 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN CLOUD COUNTY IN NORTH CENTRAL KANSAS... SOUTHWESTERN REPUBLIC COUNTY IN NORTH CENTRAL KANSAS... * UNTIL 845 AM CDT * AT 438 AM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS WAS TRAINING OVER LOCATIONS THAT HAVE RECEIVED 4 TO 5 INCHES OF RAIN ALREADY TONIGHT. THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING RAINFALL RATES OF 1 INCH PER HOUR...WHICH WILL LIKELY CAUSE ADDITIONAL FLOODING. * LOCATIONS IMPACTED INCLUDE... AURORA... CONCORDIA... COURTLAND... JAMESTOWN... NORWAY... RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION CONCERNING THE SEVERE WEATHER. LAT...LON 3980 9792 3966 9758 3941 9748 3944 9793 TIME...MOT...LOC 0944Z 180DEG 0KT 3980 9778 $$ CAVANAUGH
2 follow-up statements
000 WGUS73 KTOP 271043 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 541 AM CDT FRI JUN 27 2008 KSC157-271051- /O.CAN.KTOP.FF.W.0032.000000T0000Z-080627T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REPUBLIC- 541 AM CDT FRI JUN 27 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN REPUBLIC COUNTY... DOPPLER RADAR INDICATED THE HEAVIEST BAND OF RAINFALL HAS MOVED SOUTH OUT OF REPUBLIC COUNTY...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED. LAT...LON 3965 9792 3965 9758 3941 9748 3944 9793 TIME...MOT...LOC 1041Z 180DEG 0KT 3980 9778 $$ KSC029-271345- /O.CON.KTOP.FF.W.0032.000000T0000Z-080627T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLOUD- 541 AM CDT FRI JUN 27 2008 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR NORTHERN CLOUD COUNTY... AT 540 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING RAINFALL RATES OF A HALF INCH TO ONE INCH PER HOUR ACROSS NORTHWESTERN CLOUD COUNTY. DUE TO OVERNIGHT RAINFALL AMOUNTS OF 4 TO 5 INCHES...ANY ADDITIONAL RAINFALL WILL LIKELY PRODUCE ADDITIONAL FLOODING PROBLEMS. LOCATIONS IMPACTED INCLUDE... AURORA...CONCORDIA AND JAMESTOWN. RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER. LAT...LON 3965 9792 3965 9758 3941 9748 3944 9793 TIME...MOT...LOC 1041Z 180DEG 0KT 3980 9778 $$ CAVANAUGH
000 WGUS73 KTOP 271130 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 628 AM CDT FRI JUN 27 2008 KSC029-271138- /O.CAN.KTOP.FF.W.0032.000000T0000Z-080627T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CLOUD- 628 AM CDT FRI JUN 27 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN CLOUD COUNTY... AT 628 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS HAD DISSIPATED OVER THE WARNED AREA...THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT BECAUSE ADDITIONAL FLOODING IS NOT EXPECTED. THERE WERE A COUPLE OF COUNTY ROADS THAT WERE REPORTED AS BEING CLOSED LAST NIGHT DUE TO FLOODING. DO NOT ATTEMPT TO CROSS ANY ROAD WITH WATER OVER THE ROAD. LAT...LON 3965 9792 3965 9758 3941 9748 3944 9793 TIME...MOT...LOC 1128Z 180DEG 0KT 3980 9778 $$ CAVANAUGH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 4:07 AM CDT, 37 minutes earlier.
Area forecast discussion, Jun 27, 4:07 AM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 407 AM CDT FRI JUN 27 2008 .DISCUSSION... PROFILER DATA SHOWS ANOTHER MCV HAS DEVELOPED OVER SOUTHERN NEB FROM THE MORNING CONVECTION. MEANWHILE...WATER VAPOR IMAGERY SHOWS A SHORTWAVE DIGGING SOUTHEAST FROM CANADA INTO THE NORTHERN PLAINS. MAIN QUESTION TODAY IS WHETHER THAT ATMOSPHERE WILL RECOVER AND WHERE WILL ANY BOUNDARIES BE. MODELS INDICATE THAT LOW LEVEL MOISTURE WILL REMAIN IN PLACE AHEAD OF THE FRONT WITH SFC TEMPS WARMING TO AROUND 90F. WITH FAIRLY STEEP MID LEVEL LAPSE RATES...THIS WOULD CAUSE CAPE VALUES TO AGAIN BE VERY HIGH WITH 4000 J/KG. EXPECT MORNING MCS OVER SOUTHEASTERN KS TO PUSH SOUTH AND ALLOW SOME SUNSHINE TO WARM THE BOUNDARY LAYER. WHAT IS NOT CERTAIN IS WHERE THE OUTFLOW FROM THE MCS WILL END UP. THEN THERE IS THE COLD FRONT FORECAST TO PUSH INTO THE FORECAST AREA THIS AFTERNOON. GIVEN THE AMOUNT OF INSTABILITY BUT LACK OF CERTAINTY IS MESO SCALE FEATURES...CONTINUED WITH CHANCE POPS ACROSS THE WHOLE AREA THIS AFTERNOON. ALSO DID NOT FEEL CONFIDENT ENOUGH TO ISSUE A FLOOD WATCH AT THIS TIME NOT KNOWING WHERE THE MESO SCALE FEATURES WOULD SET UP. THE THUNDERSTORMS WILL AGAIN BE CAPABLE FOR LARGE HAIL AND VERY HEAVY RAINFALL WITH PWS AROUND 2 INCHES AND THE MAGNITUDE OF INSTABILITY. AS THE FRONT CONTINUES SOUTHEAST WITH AN INCREASING LOW LEVEL JET...THUNDERSTORMS SHOULD BE MORE LIKELY THIS EVENING ACROSS EAST CENTRAL KS...AND HAVE REFLECTED THIS IN THE FORECAST. COOLER AND DRYER AIR SHOULD ADVECT IN FROM THE NORTH FOR THE WEEKEND. IF CONVECTION FIRES EARLY ALONG THE FRONT...PRECIP COULD PUSH SOUTH OF THE FORECAST AREA IN THE FORM OF AN MCS PRIOR TO 12Z SAT. BUT FOR CONSISTENCY MAINTAINED A SLIGHT CHANCE POPS ACROSS THE FAR SOUTHERN SECTIONS OF THE AREA SAT MORNING. MODELS ARE ALSO PERSISTENT IN SHOWING DEWPOINTS IN THE LOWER 50S MOVING IN. BECAUSE OF THIS...TWEAKED TEMPS DOWN A DEGREE OR TWO FOR SATURDAY AND SUNDAY. MAINTAINED A DRY FORECAST INTO THE FIRST PART OF NEXT WEEK WITH MOISTURE RETURN HOLDING OFF UNTIL LATE TUESDAY AND LITTLE OR NO VERTICAL MOTION PROGGED BY THE MODELS. FORECAST LOOKS TO BE IN GOOD SHAPE GOING INTO NEXT WEEK AND HAVE NOT MADE ANY CHANGES BEYOND SUNDAY. WOLTERS && .AVIATION... PRIMARY CONCERNS FOR 06Z TAFS ARE CONVECTIVE CHANCES OVER TAF SITES OVER THE NEXT 24 HRS. THROUGH 09Z LIGHT TO MODERATE RAINFALL WITH EMBEDDED TSTMS LOOK LIKELY TO AFFECT ALL TAF SITES. BASED ON 05Z RADAR TRENDS...TSTM ACTIVITY LOOKS TO DIMINISH OVER TAF SITES AFTER THIS TIME...HOWEVER WILL MONITOR FOR ANY REDEVELOPMENT. EXPECT RETURN TO VFR CONDITIONS AFTER CONVECTION DIMINISHES TONIGHT. NEXT BEST CHANCE FOR TSTMS LOOKS TO BE ALONG A COLD FRONT PROGGED TO MOVE INTO MHK AROUND 00Z...AND THEN INTO TOP AND FOE AN HOUR OR TWO LATER. THE TIMING OF THE FRONT WILL LIKELY BE REFINED AFTER OVERNIGHT CONVECTION DIMINISHES. CAVANAUGH && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 26, 10:57 AM CDT, 17 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1057 AM CDT THU JUN 26 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-271600- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1057 AM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA TODAY AND TONIGHT...SOME OF WHICH MAY BECOME SEVERE. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER HAZARD...BUT DAMAGING WINDS AND AN ISOLATED TORNADO COULD ALSO OCCUR. HEAVY AMOUNTS OF RAIN COULD ALSO OCCUR IN A FEW LOCATIONS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES INCREASE FOR FRIDAY AND FRIDAY NIGHT...AND SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINS COULD RESULT FROM THESE THUNDERSTORMS. MUCH OF THE AREA WILL HAVE SOME CHANCE FOR THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Special weather statement, Jun 27, 12:14 AM CDT, 4 hours 30 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1214 AM CDT FRI JUN 27 2008 KSZ009-270600- WASHINGTON- 1214 AM CDT FRI JUN 27 2008 THROUGH 100 AM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT 47 MPH ACROSS WASHINGTON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE MORROWVILLE...PALMER...LINN...WASHINGTON...HOLLENBURG...GREENLEAF AND HANOVER. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Local storm report, Jun 27, 1:01 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
101 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0233 PM HAIL 6 NW SABETHA 39.96N 95.88W
06/26/2008 E1.00 INCH NEMAHA KS TRAINED SPOTTER
0355 PM HAIL 6 NNW WATERVILLE 39.77N 96.79W
06/26/2008 M4.00 INCH MARSHALL KS PUBLIC
DELAYED REPORT FROM NSSL SHAVE PROJECT.
0432 PM HAIL 2 NNE OKETO 39.99N 96.59W
06/26/2008 E0.75 INCH MARSHALL KS TRAINED SPOTTER
0439 PM HAIL WATERVILLE 39.69N 96.75W
06/26/2008 E1.00 INCH MARSHALL KS TRAINED SPOTTER
0440 PM HAIL 2 NE BARNES 39.73N 96.85W
06/26/2008 E1.75 INCH WASHINGTON KS TRAINED SPOTTER
0448 PM HAIL WATERVILLE 39.69N 96.75W
06/26/2008 E1.00 INCH MARSHALL KS TRAINED SPOTTER
0505 PM HAIL SSW WATERVILLE 39.69N 96.75W
06/26/2008 E1.00 INCH MARSHALL KS TRAINED SPOTTER
0515 PM HAIL 4 SW BAILEYVILLE 39.80N 96.24W
06/26/2008 E1.00 INCH MARSHALL KS TRAINED SPOTTER
1.5 INCHES OF RAIN IN LESS THAN 1 HOUR WITH WATER OVER
SOME SECONDARY ROADS. LITTLE BLACK VERMILLION RISING.
0515 PM HAIL SCANDIA 39.79N 97.78W
06/26/2008 E1.00 INCH REPUBLIC KS COUNTY OFFICIAL
0516 PM HAIL 3 S BELLEVILLE 39.78N 97.63W
06/26/2008 E0.75 INCH REPUBLIC KS NWS EMPLOYEE
ALSO 50 MPH WIND GUSTS.
0519 PM HAIL 4 W NORWAY 39.70N 97.85W
06/26/2008 E1.25 INCH REPUBLIC KS TRAINED SPOTTER
0527 PM HAIL 4 W NORWAY 39.70N 97.85W
06/26/2008 E1.75 INCH REPUBLIC KS TRAINED SPOTTER
0540 PM HAIL 8 S BARNES 39.60N 96.88W
06/26/2008 E1.00 INCH WASHINGTON KS TRAINED SPOTTER
0540 PM HAIL 8 S BARNES 39.60N 96.88W
06/26/2008 E1.25 INCH WASHINGTON KS TRAINED SPOTTER
0550 PM HAIL 4 NE JAMESTOWN 39.64N 97.81W
06/26/2008 M1.75 INCH CLOUD KS PUBLIC
0605 PM HAIL 2 N JAMESTOWN 39.63N 97.86W
06/26/2008 M1.75 INCH CLOUD KS PUBLIC
1.75 INCH HAIL AND 3 INCHES OF RAIN
0608 PM HAIL 2 NE JAMESTOWN 39.62N 97.83W
06/26/2008 M1.00 INCH CLOUD KS LAW ENFORCEMENT
1 INCH DIAMETER HAIL REPORTED BY LAW ENFORCEMENT
0634 PM HAIL 1 SW JAMESTOWN 39.59N 97.87W
06/26/2008 E1.00 INCH CLOUD KS PUBLIC
1 INCH DIAMETER HAIL AND VERY HEAVY RAIN
0640 PM HAIL JAMESTOWN 39.60N 97.86W
06/26/2008 E1.00 INCH CLOUD KS LAW ENFORCEMENT
0642 PM HAIL 3 W RANDOLPH 39.44N 96.82W
06/26/2008 E1.00 INCH RILEY KS TRAINED SPOTTER
0645 PM TSTM WND GST 6 S JAMESTOWN 39.52N 97.87W
06/26/2008 E60.00 MPH CLOUD KS TRAINED SPOTTER
0710 PM HAIL 2 ESE ST. GEORGE 39.18N 96.39W
06/26/2008 E1.00 INCH POTTAWATOMIE KS TRAINED SPOTTER
0714 PM HAIL 3 SW TUTTLE CREEK LAKE 39.28N 96.68W
06/26/2008 E1.00 INCH RILEY KS PUBLIC
0715 PM HAIL WSW ST. GEORGE 39.19N 96.42W
06/26/2008 E1.50 INCH POTTAWATOMIE KS TRAINED SPOTTER
0722 PM HAIL 2 NE WAKEFIELD 39.24N 96.98W
06/26/2008 E0.88 INCH CLAY KS TRAINED SPOTTER
0725 PM HAIL 2 WSW MANHATTAN 39.18N 96.60W
06/26/2008 E0.75 INCH RILEY KS TRAINED SPOTTER
0725 PM HAIL 1 SW JAMESTOWN 39.59N 97.87W
06/26/2008 E1.75 INCH CLOUD KS PUBLIC
0730 PM HAIL 3 SW JAMESTOWN 39.57N 97.90W
06/26/2008 E1.75 INCH CLOUD KS PUBLIC
30 MINUTES OF PEA TO GOLFBALL SIZED HAIL
0734 PM HAIL 10 S JAMESTOWN 39.45N 97.86W
06/26/2008 M1.75 INCH CLOUD KS PUBLIC
GOLF BALL SIZE HAIL BEGINNING TO FALL
0736 PM HAIL 6 S JAMESTOWN 39.52N 97.87W
06/26/2008 E1.75 INCH CLOUD KS TRAINED SPOTTER
0740 PM HAIL MANHATTAN 39.18N 96.57W
06/26/2008 E1.00 INCH RILEY KS TRAINED SPOTTER
0750 PM HAIL 10 S JAMESTOWN 39.45N 97.86W
06/26/2008 E2.50 INCH CLOUD KS LAW ENFORCEMENT
TENNIS BALL SIZED HAIL
0758 PM TSTM WND DMG 6 S ALMA 38.93N 96.29W
06/26/2008 WABAUNSEE KS TRAINED SPOTTER
TREES BLOWN OVER HIGHWAY 99...GOLFBALL SIZE HAIL ALSO
REPORTED
0758 PM HAIL 6 S ALMA 38.93N 96.29W
06/26/2008 E1.75 INCH WABAUNSEE KS TRAINED SPOTTER
0800 PM HAIL JAMESTOWN 39.60N 97.86W
06/26/2008 E1.75 INCH CLOUD KS PUBLIC
0800 PM HAIL JAMESTOWN 39.60N 97.86W
06/26/2008 E1.50 INCH CLOUD KS PUBLIC
0800 PM HAIL JAMESTOWN 39.60N 97.86W
06/26/2008 E1.75 INCH CLOUD KS PUBLIC
0808 PM HAIL 7 N GLASCO 39.46N 97.84W
06/26/2008 E1.00 INCH CLOUD KS TRAINED SPOTTER
0810 PM HAIL 6 S JAMESTOWN 39.51N 97.86W
06/26/2008 M2.75 INCH CLOUD KS TRAINED SPOTTER
1 HOUR DURATION OF HAIL...BASEBALL SIZED STONES THE
LARGEST. HAIL DAMAGE TO VEHICLE WINDOWS...ROOFS OF
OUTBUILDINGS...AND HOLES IN THE SKYLIGHTS
0812 PM HEAVY RAIN 6 S JAMESTOWN 39.51N 97.86W
06/26/2008 M3.00 INCH CLOUD KS TRAINED SPOTTER
0832 PM TSTM WND DMG 6 N GLASCO 39.45N 97.83W
06/26/2008 CLOUD KS TRAINED SPOTTER
4 INCH TO 6 INCH TREE LIMBS DOWN. WIND GUSTS ESTIMATED TO
BE IN EXCESS OF 60 MPH.
0832 PM FLASH FLOOD 2 W JAMESTOWN 39.60N 97.90W
06/26/2008 CLOUD KS LAW ENFORCEMENT
WATER ACROSS THE ROAD 2 MILES WEST OF JAMESTOWN ALONG
HIGHWAY 28. WATER ALSO ACROSS ROAD 4 MILES NORTH OF
JAMESTOWN ALONG THE COUNTY LINE.
0913 PM HAIL 6 S JAMESTOWN 39.52N 97.87W
06/26/2008 E1.00 INCH CLOUD KS TRAINED SPOTTER
0930 PM HEAVY RAIN 4 W NORWAY 39.70N 97.85W
06/26/2008 E3.00 INCH REPUBLIC KS TRAINED SPOTTER
TOTAL RAINFALL PAST 4 HOURS.
0930 PM HEAVY RAIN JAMESTOWN 39.60N 97.86W
06/26/2008 E4.00 INCH CLOUD KS PUBLIC
0946 PM HEAVY RAIN 8 SW ESKRIDGE 38.78N 96.21W
06/26/2008 E2.15 INCH WABAUNSEE KS TRAINED SPOTTER
TOTAL RAINFALL OVER AN HOUR.
1020 PM FLASH FLOOD 1 SW JAMESTOWN 39.59N 97.87W
06/26/2008 CLOUD KS PUBLIC
CREEKS WERE OUT OF THEIR BANKS FLOWING OVER ROADS. IN
ADDITION RETENTION PONDS WERE FULL AND SPILLING OVER
THEIR BANKS.
1042 PM HEAVY RAIN 1 E DELPHOS 39.27N 97.75W
06/26/2008 M2.50 INCH OTTAWA KS TRAINED SPOTTER
&&
WOLTERSLocal storm report, Jun 27, 4:03 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
403 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD 3 WNW JAMESTOWN 39.62N 97.91W
06/27/2008 CLOUD KS LAW ENFORCEMENT
REPORTED TEAL ROAD WEST OF JAMESTOWN WAS CLOSED DUE TO
WATER OVER THE ROAD AT TWO LOCATIONS. ROAD WAS BARRICADED
BY 155 AM.
&&
CAVANAUGHThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:07 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 53 min |
| Jun 26, 7:38 PM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 52 min |
| Jun 26, 7:39 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 51 min |
| Jun 26, 7:45 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Morris, Riley, Wabaunsee | 45 min |
| Jun 26, 8:27 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 48 min |
| Jun 26, 8:28 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 47 min |
| Jun 26, 9:23 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 52 min |
| Jun 26, 9:28 PM CDT | Flash Flood Warning | TOP | Wabaunsee | 118 min |
| Jun 26, 9:42 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Geary, Ottawa, Riley | 8 hr |
| Jun 26, 9:50 PM CDT | River Flood Warning | TOP | Cloud | 35 hr |
| Jun 26, 10:38 PM CDT | Flash Flood Warning | TOP | Cloud, Republic | 6 hr |
| Jun 26, 11:28 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 47 min |
| Jun 26, 11:30 PM CDT | Flash Flood Warning | TOP | Ottawa | 4 hr |
| Jun 26, 11:37 PM CDT | River Flood Warning | TOP | Clay | 10 hr |
| Jun 26, 11:37 PM CDT | River Flood Warning | TOP | Clay | 10 hr |
| Jun 26, 11:47 PM CDT | Flash Flood Warning | TOP | Clay, Cloud, Marshall, Republic, Riley, Washington | 5 hr |
| Jun 27, 9:25 AM CDT | River Flood Warning | TOP | Coffey | 4 hr |
Nearby
Flash Flood Warnings in Kansas, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.